Journal of Symbolic Logic

Review: Raymond M. Smullyan, Melvin Fitting, Set Theory and the Continuum Problem

James Cummings

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 401-403.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745718

JSTOR
links.jstor.org

Citation

Cummings, James. Review: Raymond M. Smullyan, Melvin Fitting, Set Theory and the Continuum Problem. J. Symbolic Logic 64 (1999), no. 1, 401--403. https://projecteuclid.org/euclid.jsl/1183745718


Export citation